# SDR AALA202201254951

- Difficulty date: January 23, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737*
- Aircraft serial: 29570
- Aircraft time: 37,537 hours, 15,359 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY SMOKE DETECTOR WENT OFF FOR 5 OR 6 MINUTES. NO SMOKE DETECTED. ACCOMPLISHED SATISFACTORY SELF TEST PER AMM 26-14-00.
